# SDR QXEA200602627

- Difficulty date: September 27, 2006
- Submitted: October 9, 2006
- Operation: Air carrier
- Aircraft: N608QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10026
- Aircraft time: 12,390 hours, 8,988 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane
- Condition: Cracked
- Location: Te Flaps
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C3 PDX - SUSPECTED CRACK ON UPPER SURFACE OF RIGHT OUTBOARD FLAP VANE AT FS79.46.  REPAIRED IAW SRM 57-53-01, AND SRM 51-42-21.
